# SDR DLL13953349

- Difficulty date: July 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1503140155
- Condition: Corroded
- Location: Fs 539-983
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD LWR BELLY SKIN WAS FOUND WITH EXTENSIVE CORROSION BETWEEN FS 529 AND FS 983 AND STRINGER 29 AND STRINGER 42.  DUE TO THE EXTENSIVE NATURE OF THE CORROSION AND EXISTING REPAIRS, REPLACEMENT OF LARGE AREAS OF THE FWD BELLY SKIN WILL BE REQUIRED.  ACCOMPLISHED REPAIRS PER DL ERA 271311-14.
